# SDR 2002UALA01513

- Difficulty date: September 27, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 28,789 hours, 5,858 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Nut
- Part number: AS1734D32
- Condition: Damaged
- Location: Relief Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED FUEL TRANSFER FROM RT TO LT WING AT A RATE THAT REQUIRED CONSTANT FUEL BALANCING.  NO EVIDENCE OF TOTAL FUEL QTY LOSS.  A LEAKING WIGGINS COUPLING ON THE JETTISON / REFUEL MANIFOLD, IN THE LT MAIN TANK.  ADJACENT TO THE LT OUTBOARD REFUEL VALVE. THE RT MAIN JETTISION FUEL PUMP WAS RUNNING UNCOMMANDED DUE TO ITS ELCU, M28212,  FAILING IN THE CLOSED POSITION (THUS POWERING THE PUMP.THE COUPLING NUT & SEAL, AND THE ELCU WERE REPLACED
